| Model Number |
1032800 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/15/2018
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator 's display screen was damaged.There was no harm or injury reported.The device has yet to be returned to the manufacturer for evaluation.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported a ventilator's display screen was damaged.There was no harm or injury reported.The ventilator was returned to the manufacturer's service center for evaluation and the customer's complaint was confirmed.The device had evidence of physical damage.The device's lcd screen needs replaced to address the issue.